CSpace  > 系统科学研究所
Convergence of an Upwind Finite-Difference Scheme for Hamilton-Jacobi-Bellman Equation in Optimal Control
Sun, Bing1; Guo, Bao-Zhu2,3
2015-11-01
Source PublicationIEEE TRANSACTIONS ON AUTOMATIC CONTROL
ISSN0018-9286
Volume60Issue:11Pages:3012-3017
AbstractThis technical note considers convergence of an upwind finite-difference numerical scheme for the Hamilton-Jacobi-Bellman equation arising in optimal control. This effective scheme has been well-adapted and successfully applied to many examples. Nevertheless, its convergence has remained open until now. In this note, we show that the solution from this finite-difference scheme converges to the value function of the associated optimal control problem.
KeywordConvergence finite-difference Hamilton-Jacobi-Bellman equation numerical approximation optimal control
DOI10.1109/TAC.2015.2406976
Language英语
Funding ProjectNational Natural Science Foundation of China[11471036] ; National Natural Science Foundation of China[61273129] ; National Natural Science Foundation of China[11171011] ; National Basic Research Program of China[2011CB808002]
WOS Research AreaAutomation & Control Systems ; Engineering
WOS SubjectAutomation & Control Systems ; Engineering, Electrical & Electronic
WOS IDWOS:000367284400016
PublisherIEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC
Citation statistics
Cited Times:6[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/21653
Collection系统科学研究所
Affiliation1.Beijing Inst Technol, Sch Math & Stat, Beijing 100081, Peoples R China
2.Acad Sinica, Acad Math & Syst Sci, Beijing 100190, Peoples R China
3.Univ Witwatersrand, Sch Computat & Appl Math, ZA-2000 Johannesburg, South Africa
Recommended Citation
GB/T 7714
Sun, Bing,Guo, Bao-Zhu. Convergence of an Upwind Finite-Difference Scheme for Hamilton-Jacobi-Bellman Equation in Optimal Control[J]. IEEE TRANSACTIONS ON AUTOMATIC CONTROL,2015,60(11):3012-3017.
APA Sun, Bing,&Guo, Bao-Zhu.(2015).Convergence of an Upwind Finite-Difference Scheme for Hamilton-Jacobi-Bellman Equation in Optimal Control.IEEE TRANSACTIONS ON AUTOMATIC CONTROL,60(11),3012-3017.
MLA Sun, Bing,et al."Convergence of an Upwind Finite-Difference Scheme for Hamilton-Jacobi-Bellman Equation in Optimal Control".IEEE TRANSACTIONS ON AUTOMATIC CONTROL 60.11(2015):3012-3017.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Sun, Bing]'s Articles
[Guo, Bao-Zhu]'s Articles
Baidu academic
Similar articles in Baidu academic
[Sun, Bing]'s Articles
[Guo, Bao-Zhu]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Sun, Bing]'s Articles
[Guo, Bao-Zhu]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.